MathSciNet Relay Station
MathSciNet bibliographic data
MR1898814 60G50 (60C05 60F05)
Nagnibeda, Tatiana; Woess, Wolfgang Random walks on trees with finitely many cone types. J. Theoret. Probab. 15 (2002), no. 2, 383–422.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement